Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 41-62
   Volumes 1-20
   Volumes 21-40
      Volume 40
      Volume 39
      Volume 38
      Volume 37
      Volume 36
      Volume 35
      Volume 34
      Volume 33
      Volume 32
      Volume 31
      Volume 30
      Volume 29
      Volume 28
      Volume 27
      Volume 26
      Volume 25
      Volume 24
      Volume 23
      Volume 22
      Volume 21
Search
VOLUME 25 | ISSUE 12 | PAGE 567
Multidimensional method of the inverse scattering problem and duality equations for the Yang-Mills field
A general method is proposed for solving nonlinear equations with arbitrary number of variables with the aid of the method of the inverse scattering problem. The method is applicable to nonlinear equations that can be obtained as the conditions for the compatibility of systems of linear equations. By way of application of the method, the most general—instanton— duality-equation solutions are obtained for Yang-Mills fields.




Permission given by American Institute of Physics is appreciated.